# SDR DALA2016020300851

- Difficulty date: February 3, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 107,955 hours, 13,213 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACK FOUND ON LT MED NR 5 AFT UPPER CORNER OF THE CUTOUT LENGTH 1.5".  REPAIRED CRACK AT LT MED NR 5 DOOR AFT UPPER CORNER OF THE CUT OUT AREA IAW SRM 51-40-02, ERV.95 AND DWG 675U0001, SHEET 2.  HFEC INSPECTION AT THE CUT OUT. NO CRACK FOUND REF TO NDT PART 6, 51-00-00 PROCEDURE 23 AND OPEN HOLE HFEC INSPECTION AT THE FASTENER HOLES.  NO CRACK FOUND REF TO NDT PART 6 51-00-00.  PROCEDURE 16, JOB COMPLETED.  REQUIRE INSPECTION ITEM COMPLETED.
